Medical Questions > Conditions and Diseases > Abdominal Pain Forum

wake up to severe abdominal pain nausea, sweating, diarrhea

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
User Profile
I have been having these allergic reactions starting 3 years ago that only happen in the middle of the night. I wake up to severe abdominal pain that feels like someone is ringing my intestines out, followed by nausea, sweating, diarrhea and then hives to where I have to use an epi pen. 2 years ago my stomach has started hurting me everyday at some point and onset of nausea every now and then. I have been to an allergist now seeing my 3rd GI Dr. I have had 2 endoscopys and 1 colonoscopy the only thing that camed back was mild chronic superficial gastritis which is nothing. Also had a normal ct of abdomen and normal Hyda scan. I also experience swelling in hands and feet that turn red and become swollen and burn very badly notice it happens everyday in the summer, but also off and on in the winter. Im on zantac and zyrtec which hasn't helped, but has helped with me from getting the attacks in the middle of the night which I can go months without there very sparatic. Please help!!!


Did you find this post helpful?
First Helper User Profile
|

User Profile
replied March 16th, 2012
Abdominal Pain Answer A32846
Welcome to e health forum.

Normal investigations including CT scans, HIDA Scan, upper GI endoscopy and colonoscopies - would indicate that you do not have major medical disorders.

The history of allergy related conditions and chronic gastritis could be due to elevated synthesis of histamine in your body.

Histamine is a biologically active neurotransmitter in the body which is most often associated with Type 1 IgE hypersensitivity (Allergy) reactions, bronchoconstriction, and increased gastric acid secretions (resulting in chronic gastritis). High histamine levels are also associated with chronic headaches, migraines, anxiety, depression, and other psychosomatic disorders. Excessive histamine results because of the inadequate methylation in liver detoxification.

The evaluation of this condition may be done with estimation of blood histamine and urine pyrole levels.

Treatment of such condition can be done with better antihistamines or with Selective Serotonin Reuptake Inhibitors (SSRIs). Supplementation with Vitamin C, Vitamin B6, Calcium and folic acid might also be helpful.

You may consult with your doctor or your allergist for additional information and help.

I hope this helps.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Abdominal Pain , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.